Jianqing  Fan
Jianqing Fan
Professor of Statistics, Professor of Finance, Princeton University
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα princeton.edu - Αρχική σελίδα
Τίτλος
Παρατίθεται από
Παρατίθεται από
Έτος
Variable selection via nonconcave penalized likelihood and its oracle properties
J Fan, R Li
Journal of the American statistical Association 96 (456), 1348-1360, 2001
74172001
Variable selection via nonconcave penalized likelihood and its oracle properties
J Fan, R Li
Journal of the American statistical Association 96 (456), 1348-1360, 2001
74152001
Local polynomial modelling and its applications: monographs on statistics and applied probability 66
J Fan, I Gijbels
CRC Press, 1996
66881996
Nonlinear time series: nonparametric and parametric methods
J Fan, Q Yao
Springer Science & Business Media, 2008
22372008
Sure independence screening for ultrahigh dimensional feature space
J Fan, J Lv
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 2008
21062008
Design-adaptive nonparametric regression
J Fan
Journal of the American statistical Association 87 (420), 998-1004, 1992
17441992
Local linear regression smoothers and their minimax efficiencies
J Fan
The annals of Statistics, 196-216, 1993
11851993
Challenges of big data analysis
J Fan, F Han, H Liu
National science review 1 (2), 293-314, 2014
10662014
Bootstrap methods: A guide for practitioners and researchers
MR Chernick
John Wiley & Sons, 2011
10472011
On the optimal rates of convergence for nonparametric deconvolution problems
J Fan
The Annals of Statistics, 1257-1272, 1991
9671991
Nonconcave penalized likelihood with a diverging number of parameters
J Fan, H Peng
The annals of statistics 32 (3), 928-961, 2004
9082004
Asymptotic theory of statistics and probability
A DasGupta
Springer Science & Business Media, 2008
8942008
Generalized partially linear single-index models
RJ Carroll, J Fan, I Gijbels, MP Wand
Journal of the American Statistical Association 92 (438), 477-489, 1997
8621997
A selective overview of variable selection in high dimensional feature space
J Fan, J Lv
Statistica Sinica 20 (1), 101, 2010
8162010
Variable bandwidth and local linear regression smoothers
J Fan, I Gijbels
The Annals of Statistics, 2008-2036, 1992
7701992
Variable bandwidth and local linear regression smoothers
J Fan, I Gijbels
The Annals of Statistics, 2008-2036, 1992
7701992
Statistical estimation in varying coefficient models
J Fan, W Zhang
Annals of Statistics 27 (5), 1491-1518, 1999
7591999
Generalized likelihood ratio statistics and Wilks phenomenon
J Fan, C Zhang, J Zhang
Annals of statistics, 153-193, 2001
7352001
High-dimensional statistics: A non-asymptotic viewpoint
MJ Wainwright
Cambridge University Press, 2019
7262019
Data‐driven bandwidth selection in local polynomial fitting: variable bandwidth and spatial adaptation
J Fan, I Gijbels
Journal of the Royal Statistical Society: Series B (Methodological) 57 (2 …, 1995
7121995
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–20